# SDR 2001UALA00714

- Difficulty date: May 10, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 41,062 hours, 21,544 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL FRAME CRACKED STA 188, STR 17L WL 207.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED WEB REPAIR ANGLE UNDER WEB STIFFENER.
